# SDR AALA202205233698

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737
- Aircraft serial: 31269
- Aircraft time: 13,842 hours, 5,872 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 8020702
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKE OFF LEADING EDGE FLAP TRANSIT ILLUMINATED AT 400 FEET.  LEFT OUTBOARD LEADING EDGE DEVICE INDICATED AMBER. EMERGENCY DECLARED, RETURNED TO YYC LANDING SAFELY. REPLACED #1 LEADING EDGE SLAT PROXIMITY SENSOR PER AMM TASK 27-88-11-400-801. ACCOMPLISHED SATISFACTORY LEADING EDGE FLAP AND SLAT PROXIMITY SENSOR TEST PER AMM 27-88-11-700-80.
